# SDR SWAA2017091416347

- Difficulty date: September 7, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 70,691 hours, 56,306 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6546451
- Part serial: MA19198
- Condition: Delaminated
- Location: Rt Wing Nr 8
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING NR 8 SPOILER DELAMINATED.  R & R THE GROUND SPOILER IAW AMM.
